# SDR QXEA2016062800422

- Difficulty date: June 19, 2016
- Submitted: June 28, 2016
- Operation: Air carrier
- Aircraft: N423QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4153
- Aircraft time: 22,224 hours, 23,703 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85328210111
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 6, PN 85328210-111, REQUIRES REPLACEMENT.  LOCATED AND DRILLED SPLICE ANGLE, PN 85338215-110 AND PN 85338216-11 AT FS X102.50 NR 5 AND NR 6 SEAT TRACK IAW SRM 51-40-07-02-01, 51-40-15-02-01 AND 51-42-05-02-01, DWG: 85338216, REV, DWG: 85338215, REV.  LOCATED AND DRILLED NR 6 SEAT TRACK, PN 85328210-111 IAW SRM 51-40-15-02-01, 51-41-05-00-01, 51-42-05-02-01, 51-40-07-02-01 AND DWG: 8532821, REV E.  REMOVED NR 6, SEAT TRACK, PN 85328210-111.  INSTALLED SEAT TRACK NR 12, PN 85328210-111, REF SRM 51-42-05-02-01, 51-40-15-02-01, 51-41-00-00-01 AND DWG 85328201, REV E.  LOCATED AND DRILLED AFT SPLICE ANGLES COMMON TO SEAT TRACK NR 6 AND NR 7, INBD AND OTBD AT FS X 229.50, REF SRM 51-40-07-02-01 AND DWG 85328201, REV E.  REMOVED 11 TOTAL, STANDOFFS COMMON TO NR 6 SEAT TRACK IAW SRM 51-42-05-02-01.  INSTALLED, 11 TOTAL, STANDOFFS COMMON TO NR 6 SEAT TRACK IAW SRM 51-42-05-02-01.  LOCATED AND DRILLED DRIP ANGLE COMMON TO SEAT TRACKS NR 6 AND NR 7, REF SRM 51-40-07-02-01.  FINISH RESTORED TO FASTENERS, REF SRM 51-25-10.
